# SDR SIMA2018100526004

- Difficulty date: September 26, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 30,943 hours, 27,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM IS CORRODED BETWEEN FRAMES 52 AND 54-C/A-REPAIRED LT OMEGA BEAM CORROSION BETWEEN FRAMES 52 AND 54 IAW ERS-EM-53MR-3430
